Previous |  Up |  Next


[A] J. ADÁMEK: Theory of Mathematical Structures. Reidel, Dordrecht, 1983. MR 0735079
[ADJ] J. B. WRIGHT E. G. WAGNER J. W. THATCHER: A uniform approach to inductive posets and inductive closure. Theor. Comp. Sci 7 (1978), 57-77. MR 0480224
[AK] M. H. ALBERTS G. M. KELLY: The closure of a class of colimits. Sydney Category Seminar Report, January 1986.
[AKNR] J. ADÁMEK V. KOUBEK E. NELSON J. REITERMAN: Arbitrarily large continuous algebras on one generator. Transactions AMS 291 (1985), 681-699. MR 0800258
[AN] J. ADÁMEK E. NELSON: Absolutely definable varieties of continuous algebras. Alg. Univ. (to appear). MR 0931616
[ANR] J. ADÁMEK E. NELSON J. REITERMAN: The Birkhoff variety theorem for continuous algebras. Alg. Univ. 20 (1985), 328-350. MR 0811693
[I] T. IWAMURA: A lemma on directed sets. Zenkoku Shijo Sugaku Danwakai 262 (1944), 107-111.
[M] J. MESEGUER: Order completion monads. Alg. Univ. 16 (1983), 63-82. MR 0690831 | Zbl 0522.18005
Partner of
EuDML logo